The link between Clopidogrel (Plavix) and Myelodysplastic syndrome has not been established.
Studies showed that it has effects on the red blood cell, white blood cell, and the reticuloendothelial system.
I am very interested in finding anyone/information or numbers of people who have been diagnosed with MdS or leukemia while taking Plavix? My mother has recently been diagnosed with this & I have found several others in my small county alone that have also received the same diagnosis while taking Plavix. Wondering how many others are out there. Thanks.
My father was on coumadin (not sure of spelling) and baby aspirin for years because of atrial fibrulation. He had regular blood work done and never had any problems. The docs then added Plavix as a "precaution"after he had a fainting spell, though tests did not reveal any evidence of clots or a stroke (probably was from low bp). Less than 6 months later he was diagnosed with MDS, and passed away 10 months after the diagnosis. I'm absolutely convinced there was a connection.
please read the posts on this forum that is discussing those of us that have had a loved one diagnosed with leukemia after taking Plavix. Many of us are convinced that Plavix caused the AML in our family members.
Since I have received an email for MedHelp.org "slapping my hand" for posting a link to another blog site that has many more posts from people concerned about Plavix and Leukemia, I want to let you all know that THIS site does not have our best interest in mind. Sharing information is crucial to finding the answers we so badly need. THIS site does not support sharing information. The other link I previously posted is about 2 years ahead of this site, so there are many many more posts to gain information from. Good luck MedHelp.org. It's obvious you don't support the people who have come to you for help. Peace OUT.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.